CASIA OpenIR

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
A discrete trigonometric interpolation method 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2001, 卷号: 78, 期号: 1, 页码: 13-22
Authors:  Jiang, TZ;  Evans, DJ
Favorite  |  View/Download:29/0  |  Submit date:2015/11/08
Interpolation  Trigonometric Polynomial  Existence And Uniqueness  Signal And Image Processing  Computer Vision  
A new perspective of 2-periodic trigonometric interpolation 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 1996, 卷号: 61, 期号: 1-2, 页码: 137-144
Authors:  Jiang, TZ;  Ma, SD
Favorite  |  View/Download:5/0  |  Submit date:2018/10/10
Interpolation  Trigonometric Polynomial  Regularity  Computer Vision  
On a new kind of Birkhoff type trigonometric interpolation 期刊论文
BIT, 1995, 卷号: 35, 期号: 4, 页码: 540-547
Authors:  Jiang, TZ
Favorite  |  View/Download:5/0  |  Submit date:2018/10/10
Interpolation  Trigonometric Polynomial  Regularity